Results 1 to 4 of 4

Thread: Can I snort Lorcet (Hydrocodone+Acetaminophen) and get faster effects?

  1. Default Can I snort Lorcet (Hydrocodone+Acetaminophen) and get faster effects

    I have 7.5mg/600mg Lorcet I want to know if snorting them will make my pain go away faster. Please serious only, I was in a car wreck, and ive taken 4 at a time and my back still hurts. Chiropracter does no good either. Please someone assist me. Just a yes or no would be fine.


  2. don't do it. This is not safe as the drug will be absorbed differently. snorting anything not aerosized is bad for your nasal cartilage. Don't do it please.

  3. First, while it might work faster in the onset, it would also then by the same theory have a shorter overall duration of effect. Secondly, if you are taking 4 at a time then you are exceeding the prescribed dose, and risking liver damage due to excessive acetaminophen intake. Third, acetaminophen, and some of the other inert ingredients in Lorcet were not designed as an inhalant drug, and you will find a quick way of having not only back pain but also mucosal break down and septal issues in the nose requiring surgery. Finally, who is giving you narcotics, for what you are describing as obviously severe spine pain (if you need 30 mg of hydrocodone and still have no relief) and still allows you to see a chiropractor.

    If you are truely having this level of pain, you need to be taking a better form of pain medication, which provides better relief, in a more consistent manner. Hydrocodone is not designed for severe pain, and you are describing a need for relief in excess of 30 mg of morphine per dose.

    Finally, if you inhale, or overtake the hydrocodone, and return to your physician asking for help, they are likely to refuse. Inhaling a medication prescribed for oral administration is diversion of a controlled substance and is a violation of DEA law.

    There are better ways to control your pain without killing yourself.

  4. It may be faster, but it is not the intended use for the drug. Obviously it's a bad idea. Snorting can also cause damage to your nasal cavaties.


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.